Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 564, NWS Memphis, TN

June 17, 20115 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 17, 2011, 7:50 AM CDT for 5 counties in Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 7:50 AM CDT (12:50 UTC)
Expired
Jun 17, 2011, 8:15 AM CDT
In force
25 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Gibson County, TN, Henry County, TN, Obion County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 98 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WUUS54 KMEG 171250
SVRMEG
TNC017-053-079-131-183-171315-
/O.NEW.KMEG.SV.W.0564.110617T1250Z-110617T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
750 AM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

* UNTIL 815 AM CDT

* AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF
  SHARON...OR 9 MILES SOUTHWEST OF MARTIN...AND MOVING EAST AT 35
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCKENZIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3625 8846 3597 8856 3618 8901 3630 8894
TIME...MOT...LOC 1251Z 286DEG 29KT 3622 8888

$$
1 follow-up statement
160 
WWUS54 KMEG 171307
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
807 AM CDT FRI JUN 17 2011

TNC017-053-079-131-183-171317-
/O.EXP.KMEG.SV.W.0564.000000T0000Z-110617T1315Z/
CARROLL TN-GIBSON TN-HENRY TN-WEAKLEY TN-OBION TN-
807 AM CDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OBION...SOUTHERN
WEAKLEY...SOUTHWESTERN HENRY...NORTHEASTERN GIBSON AND NORTHWESTERN
CARROLL COUNTIES WILL EXPIRE AT 815 AM CDT...

AT 807 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3625 8846 3597 8856 3618 8901 3630 8894
TIME...MOT...LOC 1307Z 286DEG 29KT 3618 8873

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:49 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 17, 6:49 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
649 AM CDT FRI JUN 17 2011

.UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.

&&
.PREV DISCUSSION... /ISSUED 414 AM CDT FRI JUN 17 2011/

DISCUSSION...

AN ACTIVE EARLY MORNING ACROSS NORTHERN PORTIONS OF THE MID SOUTH
AS ELEVATED CONVECTION CONTINUES TO GENERATE ALONG THE NOSE OF A
30-40 KT LOW LEVEL JET AND NORTHEAST OF AN ELEVATED FRONTAL
BOUNDARY STRETCHED ACROSS THE AREA. THESE THUNDERSTORMS ARE
CONTINUING TO BE FED BY A RESERVOIR OF UNSTABLE AIR POSITIONED
OVER THE ARKLATEX WHERE MUCAPES ARE STILL GREATER THAN 2000 J/KG.
THIS CONVECTION SHOULD DIMINISH IN COVERAGE AND INTENSITY LATER
THIS MORNING AS THE LOW LEVEL JET WEAKENS AFTER SUNRISE.

A SURFACE BOUNDARY CURRENTLY POSITIONED FROM CENTRAL OKLAHOMA...THROUGH
SOUTHERN ARKANSAS...INTO SOUTH CENTRAL MISSISSIPPI EARLY THIS
MORNING WILL LIFT NORTHEASTWARD TODAY. THIS BOUNDARY COUPLED WITH
WEAK UPPER LEVEL DISTURBANCES IN MODEST NORTHWEST FLOW ALOFT AND
LEFT OVER OUTFLOW BOUNDARIES FROM MORNING CONVECTION SHOULD BECOME THE
FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH THE DAY AS
STRONG INSTABILITY DEVELOPS. MOST UNSTABLE CAPE VALUES BETWEEN
3500-4500 J/KG...LI/S BETWEEN -7C AND -10C...AND MID LEVEL LAPSE
RATES IN EXCESS OF 8.0 C/KM SHOULD DEVELOP BY THIS AFTERNOON. THIS
STRONG INSTABILITY SHOULD BECOME WEAKLY CAPPED BY AFTERNOON...WITH
SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP ALONG THE
AFOREMENTIONED BOUNDARIES. ANY STORMS THAT DEVELOP THIS AFTERNOON
WILL HAVE MORE THAN ENOUGH INSTABILITY TO BECOME SEVERE WITH
DAMAGING MICROBURST WINDS AND LARGE HAIL. MODEST SHEAR SHOULD
INITIALLY LIMIT STORM ORGANIZATION...BUT AS COLD POOL FORCING
DEVELOPS THEY COULD ORGANIZE INTO ONE OR MORE MESOSCALE CONVECTIVE
SYSTEMS (MCS). THE GREATEST POTENTIAL FOR SEVERE STORMS THIS
AFTERNOON SHOULD BE ACROSS NORTHWEST TENNESSEE AND FAR NORTHEAST
MISSISSIPPI. STORMS SHOULD TEND TO DIMINISH IN INTENSITY DURING
THE EVENING HOURS.

LATEST MODELS HINT AT ANOTHER SHORTWAVE IN NORTHWEST FLOW ALOFT
AND AN INTENSIFYING LOW LEVEL JET AGAIN NOSING INTO PORTIONS OF
THE AREA LATER FRIDAY NIGHT/SATURDAY MORNING WITH ANOTHER MCS
POSSIBLY IMPACTING PORTIONS OF THE REGION (MAINLY NORTHERN AND
EASTERN AREAS). HAVE MAINTAINED POPS INTO TONIGHT TO ACCOUNT FOR
THIS POTENTIAL.

THE UPPER LEVEL RIDGE OF HIGH PRESSURE CURRENTLY CENTERED OVER
TEXAS WILL ATTEMPT TO BUILD NORTHWARD BY SATURDAY AS A SHORTWAVE
DIGS ALONG THE WEST COAST OF THE UNITED STATES. THIS SHOULD HELP
TO SUPPRESS CONVECTION OVER MORE OF THE MID SOUTH ON SATURDAY AND
LIFT THE ACTIVE WESTERLY JET STREAM FURTHER NORTH. FAR NORTHERN
LOCATIONS WILL REMAIN ON THE ACTIVE NORTHERN PERIPHERY OF THE
RIDGE AND MAY SEE A CONTINUED THREAT FOR ADDITIONAL STORMS. PLAN
TO CARRY SLIGHT CHANCE POPS ACROSS THESE LOCATIONS WITH DRY
WEATHER ANTICIPATED ELSEWHERE. BUILDING MID LEVEL HEIGHTS
ASSOCIATED WITH THE STRENGTHENING RIDGE WILL ALLOW TEMPERATURES TO
WARM FURTHER...WITH VERY HOT AND SEASONABLY HUMID CONDITIONS
ANTICIPATED ACROSS MUCH OF THE REGION BY SATURDAY AFTERNOON. VERY
HOT AND HUMID WEATHER WILL CONTINUE INTO SUNDAY AND MONDAY WITH
DRY CONDITIONS EXPECTED AREA WIDE. MANY LOCATIONS WILL RISE INTO
THE MID TO UPPER 90S WITH A FEW LOCATIONS FLIRTING WITH THE
CENTURY MARK. THESE HOT TEMPERATURES COMBINED WITH THE HUMIDITY
LEVELS MAY PUSH HEAT INDICES ABOVE 105 DEGREES AND REQUIRE A HEAT
ADVISORY. THIS WILL BE MOST LIKELY ON SUNDAY AND MONDAY.

THE DEEP UPPER LEVEL TROUGH OVER THE WESTERN STATES THIS WEEKEND
WILL EVENTUALLY LIFT OUT INTO THE PLAINS STATES BY THE MIDDLE OF
NEXT WEEK. THIS SHOULD HELP TO BREAK DOWN THE UPPER RIDGING WITH
LOWERING MID LEVEL HEIGHTS EXPECTED AS EARLY AS TUESDAY AFTERNOON.
THIS SHOULD ALLOW FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS
THE REGION. BETTER CHANCES FOR THUNDERSTORMS ARE EXPECTED FOR NEXT
WEDNESDAY AND THURSDAY AS A COLD FRONT PUSHES INTO AN UNSTABLE
AIRMASS IN PLACE. THIS COMBINED WITH INCREASING SHEAR AHEAD OF THE
TROUGH WILL LIKELY SUPPORT ADDITIONAL CHANCES FOR SOME SEVERE
STORMS DURING THIS TIME PERIOD. STILL PLENTY OF TIME TO SORT
THROUGH THE DETAILS. TEMPERATURES WILL BEGIN THE EXTENDED FORECAST
PERIOD WELL ABOVE AVERAGE BUT SHOULD DROP BACK TO NEAR OR SLIGHTLY
BELOW AVERAGE BY THE END OF THE EXTENDED FORECAST PERIOD AS
THUNDERSTORM CHANCES KEEP TEMPERATURES COOLER.

JLH

&&

.AVIATION...
12Z TAF CYCLE

A QUASI-STATIONARY BOUNDARY SOUTH OF TAF SITES...SEVERAL UPPER
LEVEL SHORTWAVE TROUGHS...AND NUMEROUS OUTFLOW BOUNDARIES FROM
THURSDAY/LAST NIGHT/S SHOWERS AND THUNDERSTORMS WILL COMBINE WITH
AN UNSTABLE ATMOSPHERE TO PRODUCE SHOWERS AND THUNDERSTORMS AT ALL
TAF SITES TODAY. TIMING AND COVERAGE OF THIS PULSE TYPE
THUNDERSTORM CONVECTIVE ACTIVITY WILL REMAIN DIFFICULT TO NARROW
TIMING/COVERAGE DOWN TO TEMPO GROUPS. SHOWERS AND THUNDERSTORMS
ARE ANTICIPATED TO GRADUALLY DIMINISH WITH THE LOSS OF DAYTIME
HEATING TONIGHT. MVFR VISIBILITIES MAY BE POSSIBLE AT MKL/TUP
AFTER 17/08Z.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  95  77  97  78 /  30  20  10  10
MKL  93  73  95  74 /  60  30  20  20
JBR  95  74  95  76 /  30  20  20  20
TUP  95  74  96  74 /  50  20  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 17, 4:39 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
439 AM CDT FRI JUN 17 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-181145-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
439 AM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY NORTH OF A
LINE FROM JONESBORO ARKANSAS...TO MEMPHIS TENNESSEE...TO
BOONEVILLE MISSISSIPPI. THE SLIGHT RISK AREA HAS THE GREATEST
POTENTIAL FOR SCATTERED SEVERE STORMS...YET EVEN AREAS FURTHER
SOUTH MAY HAVE AN ISOLATED SEVERE THUNDERSTORM. THE GREATEST
THREATS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BUILDING HEAT AND HUMIDITY IS FORECAST OVER THE WEEKEND INTO EARLY
NEXT WEEK. HEAT ADVISORIES MAY BE NEEDED AT TIMES DURING THIS
PERIOD...WITH HEAT INDEX READINGS POSSIBLY RISING TO BETWEEN 105
AND 109 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH TODAY.

JLH

In the hours before

Local storm report, Jun 17, 2:47 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 AM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             3 SW STEWART            36.34N 89.65W
06/17/2011  M1.75 INCH       PEMISCOT           MO   FIRE DEPT/RESCUE

            WARDELL FIRE DEPARTMENT REPORTED GOLFBALL SIZE HAIL 6
            MILES SOUTHEAST OF PORTAGEVILLE OR ABOUT 3 MILES
            SOUTHWEST OF STEWART.

&&

JLH
Local storm report, Jun 17, 6:09 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 AM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     HAIL             3 W OAKLAND             35.22N 89.57W
06/17/2011  E0.88 INCH       FAYETTE            TN   TRAINED SPOTTER

&&

CDG
Special weather statement, Jun 17, 6:43 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
643 AM CDT FRI JUN 17 2011

MSZ002-003-TNZ088>090-171215-
BENTON MS-MARSHALL MS-FAYETTE TN-SHELBY TN-HARDEMAN TN-
643 AM CDT FRI JUN 17 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 AM CDT FOR...

  NORTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING DIME TO NICKLE SIZE HAIL AND WINDS
AT LEAST 40 MPH WAS LOCATED 8 MILES NORTHWEST OF MT PLEASANT AT 642
AM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON...FAYETTE...HARDEMAN...MARSHALL AND SHELBY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3505 8907 3482 8915 3497 8970 3515 8964
TIME...MOT...LOC 1142Z 285DEG 21KT 3504 8956
Special weather statement, Jun 17, 7:08 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
708 AM CDT FRI JUN 17 2011

TNZ003-020-021-171230-
CARROLL TN-GIBSON TN-WEAKLEY TN-
708 AM CDT FRI JUN 17 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 AM CDT FOR...

  WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHWEST OF SHARON AT 709 AM CDT...
MOVING SOUTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...GIBSON AND WEAKLEY COUNTIES...INCLUDING LOCATIONS
NEAR MCKENZIE...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3618 8852 3615 8853 3615 8844 3593 8857
      3614 8897 3630 8887
TIME...MOT...LOC 1209Z 298DEG 22KT 3617 8882

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:13 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby47 min
Jun 16, 7:17 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 5 more43 min
Jun 16, 7:39 PM CDTFlash Flood WarningMEGLauderdale, Tipton3 hr
Jun 16, 7:59 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Decatur, Fayette, Gibson and 6 more61 min
Jun 16, 9:02 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Henry28 min
Jun 16, 9:28 PM CDTFlash Flood WarningMEGCarroll, Decatur, Henderson3 hr
Jun 17, 1:40 AM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton35 min
Jun 17, 2:01 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion29 min
Jun 17, 4:39 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lauderdale18 min
Jun 17, 4:59 AM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale31 min
Jun 17, 5:06 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion39 min
Jun 17, 5:11 AM CDTFlash Flood WarningMEGCrockett, Dyer, Haywood, Lauderdale, Madison, Tipton2 hr
Jun 17, 5:19 AM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale26 min
Jun 17, 5:40 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby35 min
Jun 17, 6:01 AM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley44 min
Jun 17, 6:43 AM CDTSpecial Weather StatementMEGFayette32 min
Jun 17, 7:08 AM CDTSpecial Weather StatementMEGWeakley22 min
Jun 17, 7:31 AM CDTFlash Flood WarningMEGFayette119 min
Jun 17, 8:12 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Madison33 min
Jun 17, 8:44 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison46 min
Jun 17, 9:29 AM CDTFlash Flood WarningMEGCrockett, Gibson, Haywood, Henderson, Madison3 hr
Jun 17, 9:31 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale44 min
Jun 17, 9:57 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale9 hr
Jun 17, 11:03 AM CDTSpecial Weather StatementMEGDyer27 min
Jun 17, 1:15 PM CDTSpecial Weather StatementMEGHenry30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.